Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A remark on locally compact Abelian groups


Author: George W. Mackey
Journal: Bull. Amer. Math. Soc. 52 (1946), 940-944
DOI: https://doi.org/10.1090/S0002-9904-1946-08685-1
MathSciNet review: 0018648
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, Comment on the real line, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 877-878. MR 11301
  • 2. L. Pontrjagin, Topological groups, Princeton, 1939.
  • 3. A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, no. 869, Paris, 1940.
  • 4. Leo Zippin, Countable torsion groups, Ann. of Math. (2) 36 (1935), no. 1, 86–99. MR 1503210, https://doi.org/10.2307/1968666


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08685-1

American Mathematical Society